# SDR UPS00231898

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 LEADING EDGE SLAT ACTUATOR ROD END ATTACH BOLT OUTBOARD SUPPORT RIB CRACKED AT AFT LOWER CORNER.  INSTALLED REPAIR AT OUTBOARD SUPPORT RIB FOR NR 3 LEADING EDGE SLAT ACTUATOR ROD END, MATERIAL USED 321.032. 5 BY 3 IAW B727 SRM 57-50-3.
